# SDR IPXA2019092547227

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12TR LT MID FLAP HAS BROKEN ANGLE AT O/B END. REMOVED AND REPLACED ANGLE ON LT WING MID FLAP O/B SIDE IAW SRM 51-40-21. (MINOR REPAIR)
